Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have fever, chills, cough, swallowing difficulty, ear pain and fatigue. Took z-pak and advil. Whats wrong?

Hello, i have a fever, chills, cough, extreme pain when swallowing or talking or anything that has to do with opening my mouth, congestion, ear pain and fatigue. Please help I m taking zpak, did saline nasal spray only to have my ears feel like they are bleeding, Vicks , cool mist humidifier , tea with honey and lemon, soup, gar-gal with salt water, massage my face, anything the Internet told me. Advil isn t helping my fever.. I m suffering!
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi, M.wilson,
Thanks for writing your query.

The sympotoms described by you are suggestive of Upper Respiratory Tract Infection.
The medicines taken by you are antibiotic (z-pak contains azithromycin) and antiinflammatory (advil contains ibuprofen).
I would suggest that you should first have a throat swab culture done and take the appropiate antibiotic according to the culture/senstivity reports of the throat swab. You can continue taking advil for pain.

Also add antihistaminic medicine like fenofexadine 120 mg once a day along with decongestants like phenylepherine.take medicines under medical supervision only.

Continue doing warm saline gargles and other precautions you are following.

Also get yourself examined by an ENT specialist to rule out the possibility of tonsil stone.

I hope this is helpful to you.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor